# SDR SIMA201908220004

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 45,834 hours, 41,732 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 209K021100
- Part serial: 02198
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGHT FL330 DELTA P RISES TO 8.0 CAUTION RANGE. WE WERE IN AUTO MODE.   REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03. OPS CHECK GOOD. M. PROCEEDURE REVERSED. MEL RESTORED.
